# SDR SWAA2014032426345

- Difficulty date: March 19, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,181 hours, 58,979 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 6546455
- Condition: Loose
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON TAB OTBD HINGE LOOSE.  R & R TAB IAW MM.
